Advertisement

Perturbed Partial Functional Evolution Equations

  • Saïd Abbas
  • Mouffak Benchohra
Chapter
  • 593 Downloads
Part of the Developments in Mathematics book series (DEVM, volume 39)

Abstract

Perturbed partial functional and neutral functional evolution equations with finite and infinite delay are studied in this chapter on the semi-infinite interval \(\mathbb{R}_{+}.\)

Keywords

Functional Development Functional Evolution Equations Infinite Delay Mild Solution Positive Integrable Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 8.
    M. Adimy, K. Ezzinbi, A class of linear partial neutral functional differential equations with nondense domain J. Differ. Equ. 147, 285–332 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 9.
    M. Adimy, K. Ezzinbi, Existence and linearized stability for partial neutral functional differential equations with nondense domains. Differ. Equ. Dyn. Syst. 7, 371–417 (1999)MathSciNetGoogle Scholar
  3. 12.
    M. Adimy, H. Bouzahir, K. Ezzinbi, Existence and stability for some partial neutral functional differential equations with infinite delay. J. Math. Anal. Appl. 294, 438–461 (2004)CrossRefMathSciNetzbMATHGoogle Scholar
  4. 20.
    N.U. Ahmed, Dynamic Systems and Control with Applications (World Scientific, Hackensack, 2006)CrossRefGoogle Scholar
  5. 33.
    S. Baghli, M. Benchohra, Uniqueness results for evolution equations with infinite delay in Fréchet spaces. Fixed Point Theory 9, 395–406 (2008)MathSciNetzbMATHGoogle Scholar
  6. 34.
    S. Baghli, M. Benchohra, Perturbed functional and neutral functional evolution equations with infinite delay in Fréchet spaces. Electron. J. Differ. Equ. 69, 1–19 (2008)MathSciNetCrossRefGoogle Scholar
  7. 42.
    K. Balachandran, E.R. Anandhi, Controllability of neutral integrodifferential infinite delay systems in Banach spaces. Taiwan. J. Math. 8, 689–702 (2004)MathSciNetzbMATHGoogle Scholar
  8. 50.
    M. Belmekki, M. Benchohra, S.K. Ntouyas, Existence results for semilinear perturbed functional differential equations with nondensely defined operators. Fixed Point Theory Appl. 2006, 1–13 (2006)CrossRefMathSciNetGoogle Scholar
  9. 112.
    A. Freidman, Partial Differential Equations (Holt, Rinehat and Winston, New York, 1969)Google Scholar
  10. 149.
    S.G. Krein, Linear Differential Equations in Banach Spaces (The American Mathematical Society, Providence, 1971)Google Scholar
  11. 158.
    J. Liang, T. Xiao, The cauchy problem for nonlinear abstract fuctionnal differential with infinte delay. Comput. Math. Appl. 40 (6&7), 693–707 (2000)Google Scholar
  12. 168.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de SaïdaSaïdaAlgeria
  2. 2.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria

Personalised recommendations